# SDR DALA2016012800699

- Difficulty date: September 28, 2014
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 58,391 hours, 22,031 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW GROUND CREW AFT CARGO DOOR HAS DENT AFT LOWER CORNER APPROXIMATELY 3" UP FROM LOWER EDGE AND 3" FWD OF AFT SIDE OF DOOR.  INSPECTED AND FOUND DENT .047 DEEP AND 3" IN LENGTH.  WITHIN LIMITS IAW SRM 52-30-01.
